BibTeX record journals/ewc/Zieniuk07

download as .bib file

@article{DBLP:journals/ewc/Zieniuk07,
  author    = {Eugeniusz Zieniuk},
  title     = {Modelling and effective modification of smooth boundary geometry in
               boundary problems using B-spline curves},
  journal   = {Eng. Comput. (Lond.)},
  volume    = {23},
  number    = {1},
  pages     = {39--48},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s00366-006-0040-z},
  doi       = {10.1007/s00366-006-0040-z},
  timestamp = {Thu, 08 Feb 2007 14:20:20 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ewc/Zieniuk07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}